# SDR CALA2013083090859

- Difficulty date: August 28, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N484UA
- Make and model: Airbus A320-232
- Aircraft serial: 1609
- Aircraft time: 39,175 hours, 17,088 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Nut Plate
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENER MISSING ON RT PANEL 191KB OUTBOARD EDGE FOURTH FASTENER FROM FORWARD CORNER.  CORRECTION LT PANEL 191KB NUTPLATE FOUND BROKEN.  CERTIFIED FOR 10 CYCLES.  REPLACED MISSING FASTENER IAW IPC 53-35-03.
